Volume 12, Number 2
Previous Issue Next Issue

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Full PDF 186 1922 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117

Preview Full PDF 179 1927 Abstract

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 118-122

Preview Full PDF 166 1867 Abstract

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 123-131

Preview Full PDF 171 1883 Abstract

Jin-sheng Gu & Xian-cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137

Preview Full PDF 170 2018 Abstract

Fa-lai Chen

J. Comp. Math., 12 (1994), pp. 138-146

Preview Full PDF 182 1861 Abstract

Hou-de Han

J. Comp. Math., 12 (1994), pp. 147-162.

Preview Full PDF 182 1896 Abstract

Zheng-jun Zhang, Zi-qiang Yang & Chun-ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172

Preview Full PDF 178 1984 Abstract

Ben-yu Guo

J. Comp. Math., 12 (1994), pp. 173-184

Preview Full PDF 175 1878 Abstract

Jin-xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194

Preview Full PDF 173 1925 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard